# SDR CKSA97084

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND RIGHT HAND INBOARD AILERON TOP SURFACE SKIN HAS A DENT MARKED S-61.  INSTALLED REPAIR DOUBLER IAW DC8 SRM 57-2-1 FIGURE 2Y AND 51-1-21.  CORROSION TASK CARD NUMBER 111R-0551.  NON-ROUTINE TASK CARD NUMBER 93059.
